| Catalog Number |
447213 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It has been reported that the bd kiestra¿ inoqula+¿ tla has been found producing incorrect results.No patient impact was reported.